• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“Papers of School of Mathematics”

Back to Papers Home
 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228

  2041. M. R. Pournaki,
Some non-trivial symmetry classes of tensors associated with certain characters,
Southeast Asian Bull. Math. 25(2001), 523-527  [abstract]

   MR 2003g:200112042. A. Iranmanesh and S. H. Alavi,
A new characterization of Ap where p and p−2 are primes,
Korean J. Comput. Appl. Math. 8(2001), 665-673  [abstract]

   MR 2002e:200302043. T. Sharif, S. Yassemi and L. Khatami,
Grade and gorenstein dimension,
Comm. Algebra 29(2001), 5085-5094  [abstract]

   MR 2002g:130282044. A. Abdollahi (joint with A. Mohammadi Hassanabadi),
A permutability problem in infinite groups and Ramsey's theorem,
Bull. Aust. Math. Soc. 64(2001), 27-31  [abstract]

   MR 2002f:200642045. K. Divaani-Aazar and R. Naghipour,
Integral closure and ideal topologies in modules,
Comm. Algebra 29(2001), 5239-5250  [abstract]

   MR 2002i:130352046. P. D. Johnson Jr., A. J. W. Hilton and A. Daneshgar,
Relations among the fractional chromatic, choice, Hall, and Hall-condition numbers of simple graphs,
Discrete Math. 241(2001), 189-199  [abstract]

   2047. M. Hesaaraki and S. M. Moghadas,
Existence of limit cycles for predator-prey systems with a class of functional responses,
Ecol. Model. 142(2001), 1-9  [abstract]

   2048. B. Davvaz,
On Hv-groups and fuzzy homomorphisms,
J. Fuzzy Math. 9(2001), 271-278  [abstract]

   MR 18399712049. B. Davvaz,
Interval-valued fuzzy ideals in a hyperring,
Ital. J. pure Appl. Math. (2001), 117-124  [abstract]

   2050. M. Hesaaraki and A. Razani,
On the existence of Chapman-Jouguet detonation waves,
Bull. Aust. Math. Soc. 63(2001), 485-496  [abstract]

   MR 2002h:35189back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209 210 211 212 213 214 215 216 217 218 219 220 221 222 223 224 225 226 227 228

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right